# SDR SWAA2022021459613

- Difficulty date: January 8, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: L/H Pylon
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 431AT BRAKET LOCATED AFT POSITION INTERNAL AREA AT LT PYLON (2 EA) ; 2022-11270. / [01] REPLACED 2 E/A BRACKET LOCATED AFT POSITION INTERNAL AREA ON ACCESS PANEL 431AT IAW B737-700 SRM 51-40-02.; [02] REPLACED 2 E/A BRACKET LOCATED AFT POSITION INTERNAL AREA ON ACCESS PANEL 431AT IAW B737-700 SRM 51-40-02.
